| Model Number |
4038210 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further investigation is ongoing and results will be provided by a final report.
Event or Problem Description
Customer reported the light head fell to the floor and the spring arm hit the ceiling after one staff member pulled the clip out of the connection.No harm or injury to patient or caregiver was reported.This report was filed in our complaint handling system as complaint (b)(4).
Additional Manufacturer Narrative
During onsite inspection, baxter technician confirmed the light head fell.An employee (electrician) of the facility pulled the safety segment out of the spring arm while working on the lighting system and the light head fell to the floor and the spring arm hit the ceiling.For maintenance it is required to remove the light head from the support arm system.During this, the light head fell based on a handling failure of the facility personnel.There was no impact to a surgical procedure and no identified device malfunction.The defect light head will be replaced.Based on this, not further actions are required.
Event or Problem Description
Customer reported the light head fell to the floor and the spring arm hit the ceiling after one staff member pulled the clip out of the connection.No harm or injury to patient or caregiver was reported.This report was filed in our complaint handling system as complaint # (b)(4).